PAC-Bayesian bounds for sparse regression estimation with exponential weights

Alquier, Pierre, Lounici, Karim . Electronic Journal of Statistics 2011. 5 :127-145

Locate this article in:

Bibtex

@article{CIS-254583,
  Author = {Alquier, Pierre and Lounici, Karim},
  Title = {PAC-Bayesian bounds for sparse regression estimation with exponential weights},
  Journal = {Electronic Journal of Statistics},
  Volume = {5},
  Year = {2011},
  Pages = {127--145},
  Keywords = {high-dimensional regression, sparsity oracle inequality, PAC-Bayesian inequalities}
}

Similar articles